Overdose

Overdoing, over-expressing, or over-communicating can cause you to lose credibility.

The over-expression of your concepts and perceptions will make people tune you out. The power of your influence will be minimal. Communication is no longer effective; essentially they have been overdosed.

The drug is shot into the vein; boundlessly taking over the blood stream.   They are now paralyzed- numb. In this current predicament, your dialogue can never manifest into healthy communication. The conversation could go on for hours and not hold any substance.

Aim to be concise. Allow communication to work its way through. Let your rhetoric evoke further articulation.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s